# SDR UIEA2021080201676

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 18,510 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 160504
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON ARRIVAL( PERF APU BITE PER AMM 49-61-05, IGN UNIT LRU FAULT SHOWN, FOLLOWED FIM 49-11 FT 819. REMOVED AND REPLACED IGNITION UNIT IAW AMM 49-41-03, PERFORMED MULITIPLE APU START UPS. ALL ATTEMPTS SUCCESSFUL, NO FURTHER DEFECTS NOTED )
